Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Paducah, KY

May 21, 2013Butler County, Ripley County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at May 21, 2013, 1:02 AM CDT for Butler County, Ripley County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 1:02 AM CDT (06:02 UTC)
Expired
May 21, 2013, 1:30 AM CDT
In force
28 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, MO, Ripley County, MO

The radar

The Paducah radar (KPAH), 169 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 10:56 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.0 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1940 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1451 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.5
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WUUS53 KPAH 210602
SVRPAH
MOC023-181-210630-
/O.NEW.KPAH.SV.W.0049.130521T0602Z-130521T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
102 AM CDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BUTLER COUNTY IN SOUTHEAST MISSOURI...
  EASTERN RIPLEY COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 130 AM CDT

* AT 1251 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  DONIPHAN...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  POPLAR BLUFF...NAYLOR...FAIRDEALING...BUDAPEST...MILLTOWN AND
  HENDRICKSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3661 9087 3693 9056 3693 9043 3684 9030
      3649 9070
TIME...MOT...LOC 0602Z 220DEG 33KT 3662 9071

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
291 
WWUS53 KPAH 210621
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
121 AM CDT TUE MAY 21 2013

MOC023-181-210630-
/O.CON.KPAH.SV.W.0049.000000T0000Z-130521T0630Z/
BUTLER MO-RIPLEY MO-
121 AM CDT TUE MAY 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN RIPLEY
AND NORTHWESTERN BUTLER COUNTIES IN SOUTHEAST MISSOURI UNTIL 130 AM
CDT...

AT 108 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POPLAR
BLUFF...AND MOVING NORTHEAST AT 80 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3661 9087 3693 9056 3693 9043 3684 9030
      3649 9070
TIME...MOT...LOC 0621Z 228DEG 71KT 3693 9023

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:20 PM CDT, 6 hours 42 minutes earlier.

Area forecast discussion, May 20, 6:20 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
620 PM CDT MON MAY 20 2013

.UPDATE...
UPDATED AVIATION SECTION FOR 00Z TAF ISSUANCE

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 126 PM CDT MON MAY 20 2013

AIRMASS UNSTABLE ACROSS THE AREA...BUT NO LIFTING MECHANISMS AT
THIS TIME SO JUST CU...WITH VERY WARM TEMPS AND GUSTY SSW WINDS.
WILL CONTINUE TO MONITOR TRENDS THROUGH LATE AFTERNOON FOR
CONVECTIVE POTENTIAL. UPPER LOW OVER THE NORTHERN PLAINS/UPPER
MIDWEST WILL MOVE SLOWLY EAST NEXT TWO DAYS. CONVECTION COULD MOVE
INTO OUR WESTERN COUNTIES TONIGHT ALONG A WEAK SURFACE BOUNDARY.
TO WHAT EXTENT REMAINS TO BE SEEN. SHOULD BE A LULL...THEN A
BETTER CHANCE OF SHOWERS AND STORMS LATER TUESDAY AND ESPECIALLY
TUESDAY NIGHT. A FEW SEVERE STORMS WILL BE POSSIBLE. CHANCES
SHOULD DIMINISH FROM WEST TO EAST BY WEDNESDAY. IN TERMS OF TEMPS
USED A BLEND OF MOS GUIDANCE AND RAW MODEL OUTPUT.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 126 PM CDT MON MAY 20 2013

AT THE START OF THE EXTENDED PERIOD...THE GFS ENSEMBLE MEAN AND
DETERMINISTIC GFS/ECMWF/GEM GUIDANCE ARE QUITE SIMILAR IN TAKING THE
REMNANTS OF THE CURRENT CLOSED LOW IN THE PLAINS AND OPENING IT UP
AS A PROGRESSIVE/POSITIVE TILT SHORTWAVE ALONG THE WESTERN GREAT
LAKES...THEN MOVING THIS WAVE INTO THE NEW ENGLAND STATES BY THE
WEEKEND. A BROAD RIDGE THEN DEVELOPS BEHIND THE SHORTWAVE THURSDAY
AND STRONGLY PERSISTS THROUGH SATURDAY NIGHT. FROM SUNDAY INTO
MONDAY...SMALL DIURNAL CHANCES FOR MAINLY AFTERNOON CONVECTIVE
ACTIVITY WILL BE POSSIBLE...ASSOCIATED WITH MINOR/MESOSCALE IMPULSES
MOVING THROUGH THE RIDGE IMPACTING THE LAPSE RATES ON A SMALLER
SCALE. THE LATE WEEKEND/EARLY NEXT WEEK POPS/WEATHER ARE ACTUALLY
LOWERED SLIGHTLY FROM THE PREVIOUS FORECAST PACKAGE.

GIVEN THE NUMERICAL MODEL GUIDANCE UTILIZED TOWARD THIS
FORECAST...MADE SOME UPWARD ADJUSTMENTS ON MAX/MIN TEMPERATURES AND
LOWERED DEWPOINT GUIDANCE TO ACCOUNT FOR MODEL BIASES. IN
ADDITION...HAD TO VEER SURFACE WINDS SLIGHTLY TO COUNT FOR
INITIALIZATION ISSUES.

&&

.AVIATION...
ISSUED AT 620 PM CDT MON MAY 20 2013

MOST OF THE CUMULUS CLOUDS WILL DISSIPATE AROUND SUNSET WITH LOSS OF
DAYTIME HEATING. WIND SPEEDS WILL STAY UP A LITTLE MORE THAN THE
PAST SEVERAL NIGHTS...AVERAGING AROUND 10 KNOTS. THE MAIN CONCERN IS
THE TIMING OF STORMS ACROSS MISSOURI EARLY THIS EVENING. BASED ON
CONVECTION ALLOWING COMPUTER MODELS...THE MOST LIKELY TIME FRAME FOR
THESE STORMS TO REACH THE TAF SITES WOULD BE 06Z TO 10Z. THE STORMS
SHOULD BE ACCOMPANIED BY SOME GUSTY WINDS...SINCE THEY WILL MIX DOWN
STRONGER WINDS OF 40 TO 50 KNOTS AT THE 4000 FOOT LEVEL. ONCE THE
STORMS PASS...SOME MVFR CONDITIONS IN RESIDUAL FOG AND LOW CLOUDS
ARE EXPECTED TUESDAY MORNING. PROBABILITY OF STORMS TUESDAY
AFTERNOON IS A LITTLE TOO LOW TO INCLUDE IN TAFS AT THIS POINT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

PUBLIC...CN/KES
AVIATION...MY
Hazardous weather outlook, May 20, 10:50 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1050 PM CDT MON MAY 20 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-211000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1050 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...OVERNIGHT

THUNDERSTORMS...A FEW POSSIBLY SEVERE...WILL BE LIKELY OVER ALL
EXCEPT THE PENNYRILE REGION OF WESTERN KENTUCKY. THE MAIN STORM RISK
WILL COME WITH DAMAGING WIND GUSTS...THOUGH A TORNADO OR TWO AND
DIME TO QUARTER SIZED HAIL CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND TUESDAY
NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS...ALONG WITH ISOLATED TORNADOES. THE SEVERE RISK WILL
INCREASE MARKEDLY IF TEMPERATURES MANAGE TO WARM INTO THE 80S
TUESDAY AFTERNOON.

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE FORECAST WEDNESDAY
NIGHT INTO THURSDAY...THEN AGAIN SUNDAY AND MONDAY. AT THIS
TIME...ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT THROUGH TUESDAY NIGHT OR
EARLY WEDNESDAY.

In the hours before

Special weather statement, May 20, 10:49 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1049 PM CDT MON MAY 20 2013

MOZ100-210400-
WAYNE MO-
1049 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY IN
SOUTHEAST MISSOURI UNTIL 1100 PM CDT...

AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SAM A. BAKER STATE PARK...
MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  SAM A. BAKER STATE PARK AND LODI.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, May 20, 11:08 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1108 PM CDT MON MAY 20 2013

ILZ075-076-080-081-084-MOZ076-210445-
FRANKLIN IL-JACKSON IL-JEFFERSON IL-PERRY MO-PERRY IL-WAYNE IL-
1108 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...EXTREME
WESTERN WAYNE...PERRY...JEFFERSON...AND WESTERN JACKSON COUNTIES IN
SOUTHERN ILLINOIS...AND NORTHERN PERRY COUNTY IN SOUTHEAST MISSOURI
UNTIL 1145 PM CDT...

AT 1102 PM CDT...STRONG THUNDERSTORMS EXTENDED ALONG A LINE FROM NEW
BADEN ILLINOIS TO 6 MILES NORTHEAST OF FARMINGTON MISSOURI...AND
MOVING EAST AT 55 MPH.

A WIND GUST TO NEAR 40 MPH WAS MEASURED AT SCOTT AIR FORCE BASE NEAR
BELLEVILLE ILLINOIS AS THIS LINE OF STORMS PASSED.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  PERRYVILLE...PINCKNEYVILLE...DU QUOIN...MOUNT VERNON...
WILLISVILLE...WALTONVILLE...  VERGENNES...GORHAM...DOWELL AND NASON.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MY
Special weather statement, May 20, 11:27 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1127 PM CDT MON MAY 20 2013

MOZ100-107>109-210515-
BUTLER MO-CARTER MO-RIPLEY MO-WAYNE MO-
1127 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAYNE...RIPLEY...
CARTER AND WESTERN BUTLER COUNTIES IN SOUTHEAST MISSOURI UNTIL 1215
AM CDT...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VAN BUREN TO
GATEWOOD...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  VAN BUREN...DONIPHAN...PIEDMONT...HUNTER...AND ELLSINORE.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MY
Special weather statement, May 20, 11:52 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1152 PM CDT MON MAY 20 2013

ILZ075-076-080>082-084-085-MOZ076-086-210530-
BOLLINGER MO-FRANKLIN IL-HAMILTON IL-JACKSON IL-JEFFERSON IL-PERRY
MO-PERRY IL-WAYNE IL-WILLIAMSON IL-
1152 PM CDT MON MAY 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN
HAMILTON...NORTHWESTERN FRANKLIN...SOUTHERN WAYNE...PERRY...
JEFFERSON...NORTHWESTERN WILLIAMSON...AND JACKSON COUNTIES IN
SOUTHERN ILLINOIS...AND PERRY AND NORTHERN BOLLINGER COUNTIES IN
SOUTHEAST MISSOURI UNTIL 1230 AM CDT...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST
OF MOUNT VERNON ILLINOIS TO PERRYVILLE MISSOURI...AND MOVING EAST AT
40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  PINCKNEYVILLE...MOUNT VERNON...DU QUOIN...REND LAKE AREA...
MURPHYSBORO...CHRISTOPHER...BENTON...CARBONDALE...WAYNE CITY AND
ROYALTON.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MY
Special weather statement, May 21, 12:32 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1232 AM CDT TUE MAY 21 2013

MOZ076-086-087-100-107>110-210615-
BOLLINGER MO-BUTLER MO-CAPE GIRARDEAU MO-CARTER MO-PERRY MO-RIPLEY
MO-STODDARD MO-WAYNE MO-
1232 AM CDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR WAYNE...NORTHWESTERN STODDARD...
EASTERN RIPLEY...SOUTHWESTERN PERRY...SOUTHEASTERN CARTER...
NORTHWESTERN CAPE GIRARDEAU...BUTLER AND BOLLINGER COUNTIES IN
SOUTHEAST MISSOURI UNTIL 115 AM CDT...

AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PERRYVILLE TO 7
MILES SOUTH OF DONIPHAN...AND MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  LAKE WAPPAPELLO STATE PARK...POPLAR BLUFF...MARBLE HILL...
NAYLOR...HARVIELL...WAPPAPELLO...NEELYVILLE...DAISY AND PUXICO.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MY
Local storm report, May 21, 12:55 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1255 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     HAIL             MOUNT VERNON            38.32N 88.91W
05/21/2013  M1.00 INCH       JEFFERSON          IL   TRAINED SPOTTER

            LATE REPORT...QUARTER SIZE HAIL REPORTED.

&&

SMITTY

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.